# SDR R61A20090022

- Difficulty date: May 2, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 2,948 hours, 2,450 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 1372
- Condition: Failed
- Location: Le Slat
- Part time: 2,948 hours, 2,450 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A/C RECEIVED A SLAT FAIL MESSAGE DURING APPROACH INTO PIT.  CREW DECLARED AN EMERGENCY AND LANDED IN PIT WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT, AND TROUBLESHOT PROBLEM TO THE LT OUTBOARD SKEW SENSORS.  MAINTENANCE REMOVED AND REPLACED BOTH LT OUTBOARD SKEW SENSORS, AND PERFORMED OPS CHECKS PER EMB AMM.  A/C WAS RELEASED BACK INTO SERVICE.
